Schizophrenia.com

Medical Hospital Tomorrow


#1

Well I got some bad news this evening. I showed the nurse the bruise on my knee that came out of no where, I did not fall or bang myself, but it is fairly large. For the average person, it would really not be anything to worry about, but I take blood thinners because I have 2 clotting disorders, one is Mae trunners syndrome (computer will not let me spell it right) and the other is a CNS protein deficiency. I currently have a blood clot in my left leg that has been there for 3 months and it is just not disolving, but as long as it does not get worse, and I stay on the blood thinners, it will be ok. The nurse saw the bruise and immediately told me I have to go to the hospital to be checked out. I told her it would have to wait till the morning and she said that would be fine, but it is something that needs to be addressed. I think all they will do is some blood work and lower the dose of the blood thinner, and send me on my way, but it is such a hassle to go through all of this. I was on Coumadin for 8 or 9 yrs and the blood work was such a pain, so they gave me a new drug, and now this is what it caused. Sorry this is so long, I am really stressed out. Thanks for listening.


#2

Stay strong buddy.

Morkboy - a brother in the struggle


#3

Just out of curiosity, was the new drug Eliquis? I’ve seen ads for how superior it is compared to Coumadin and such. I thought, according to the advertisement, that Eliquis seemed promising. Anyway, glad you are getting checked out. Hope it all goes well for you at the hospital.


#4

From what the t.v. said, else quiz is for if you have afib, I am not sure if is used as a blood thinner for other reasons, but I will be sure to ask whend I see the doctor. I am up non at 3 am because I had a major nose bleed for the last half hour, it just stopped or it seemed to anyway, it came out of nowhere in my sleep.


#5

@Kittycat-glad you are taking care of yourself OO